Pacific Journal of Mathematics

On six-connected finite $H$-spaces.

James P. Lin and Frank Williams

Article information

Source
Pacific J. Math., Volume 156, Number 1 (1992), 185-199.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102635136

Mathematical Reviews number (MathSciNet)
MR1182262

Zentralblatt MATH identifier
0768.57022

Subjects
Primary: 55P45: $H$-spaces and duals
Secondary: 55R35: Classifying spaces of groups and $H$-spaces 55S05: Primary cohomology operations 55S20: Secondary and higher cohomology operations

Citation

Lin, James P.; Williams, Frank. On six-connected finite $H$-spaces. Pacific J. Math. 156 (1992), no. 1, 185--199. https://projecteuclid.org/euclid.pjm/1102635136


Export citation

References

  • [I] J. F. Adams, On the nonexistence of elements of Hopf invariant one, Ann. of Math., 72 (I960), 20-103.
  • [2] W. Browder, On differentialHopf algebras, Trans. Amer. Math. Soc, 107 (1963), 153-178.
  • [3] W. Browder and E. Thomas, On the projectiveplane of an H-space,Illinois J. Math., 7 (1963), 492-502.
  • [4] D. Goncalves, Mod 2 homotopy-associative H-spaces,Geometric Applications of Homotopy Theory I, Proceedings Evanston, Springer Lee. Notes 657 (1977), 198-216.
  • [5] J. Hubbuck, Generalized cohomology operations and H-spaces of low rank, Trans. Amer. Math. Soc, 141 (1969), 335-360.
  • [6] R. Kane, On loopspaceswithout p-torsion, Pacific J. Math.,60 (1975), 189-201.
  • [7] J. Lin, Higher order operations in the mod 2 cohomology of a finite H-space, Amer. J. Math., 105 (1983), 855-937.
  • [8] J. Lin, Steenrod connections and connectivity in H-spaces, Mem. Amer. Math. Soc, 369 (1987), 1-87.
  • [9] J. Lin, Torsion in H-spacesII,Ann. of Math., 107 (1978), 41-88.
  • [10] J. Lin and F. Williams, Two torsion and homotopy-associative H-spaces, J. Math. Kyoto Univ., 30 (1990), 523-541.
  • [II] F. Sigrist and U. Suter, Eine Anwendung der K-theorie in der Theorie der H- Raume, Comment. Math. Helv., 47 (1972), 36-52.
  • [12] J. D. Stasheff, Homotopy associativity of H-spaces, I, II, Trans. Amer. Math. Soc, 108 (1963), 275-312.
  • [13] F. Williams, The H-deviation of a lift, Proc Amer. Math. Soc, 104 (1988), 1291-1295.
  • [14] A. Zabrodsky, Cohomology operations and homotopy commutative Hspaces, in The Steenrod Algebra and its Applications, Springer Lecture Notes in Math., 168 (1970), 308-317.